Logo eprints

CAC with Nonlinearly-Constrained Feasibility Regions

Cello, Marco and Gnecco, Giorgio and Marchese, Mario and Sanguineti, Marcello CAC with Nonlinearly-Constrained Feasibility Regions. IEEE Communications Letters, 15 (4). pp. 467-469. ISSN 1089-7798 (2011)

Full text not available from this repository.


Two criteria are proposed to characterize and improve suboptimal coordinate-convex (c.c.) policies in Call Admission Control (CAC) problems with nonlinearly-constrained feasibility regions. Then, a structural property of the optimal c.c. policies is derived. This is expressed in terms of constraints on the relative positions of successive corner points.

Item Type: Article
Identification Number: 10.1109/LCOMM.2011.030311.102228
Uncontrolled Keywords: Call admission control, coordinate convex policies, feasibility region
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Giorgio Gnecco
Date Deposited: 13 Sep 2013 11:30
Last Modified: 16 Sep 2013 12:02
URI: http://eprints.imtlucca.it/id/eprint/1718

Actions (login required)

Edit Item Edit Item